# SDR AWXA200100618

- Difficulty date: November 25, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 50,446 hours, 30,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - FRAME HAS .5 INCH CRACK AT BS 500 NEAR UPPER FLANGE RBL 2 IN FORWARD CARGO COMPARTMENT AREA.  MAINTENANCE CUT OUT CRACKED AREA OF FRAME AT BS 500 BETWEEN RBL 2 AND RBL 3, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW B737-300 SRM 51-70-11 PG 1, 2, 4, & 5, SRM 51-20-01 PG 10, & 47, AND SRM 51-20-01 PG 2-4.
